Alexei Venkov

Expansion in automorphic eigenfunctions of the Laplace operator and the Selberg trace formula in the space $SO_o(n,1)/SO(n).$

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalSoviet Mathematics. Doklady
Pages (from-to)1363-1366
Number of pages4
Publication statusPublished - 1971

Bibliographical note

Translation from Dokl. Akad. Nauk SSSR 200, 366-268 (1971) (Russian)

See relations at Aarhus University Citationformats

ID: 16809301